Jump to content

Allergic Reaction To Visken


sjprice23
 Share

Recommended Posts

I spent a few hours in the ER yesterday from a bad allergic reaction to Visken, the newest med my POTS doc wanted me to try. I took the first dose (2.5mg) and not even an hour later I was about ready to pass out, my chest was hurting, my throat closing up, trouble breathing. Then by the time I got to the ER, my tongue had started swelling up/getting numb only on the left side, my left hand starting tingling, and my left foot toes were tingling and curling under! Definately not a good med for me!!!

I'm better now after IV saline and IV benedryl, and the ER doc knew all about POTS and that I definately needed to be rehydrated, etc. So, it was a nice ER visit, and now we're on to drug five! :ph34r:

Sarah

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...